MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR FP TYPE1 PPS 7X134MM 1; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC XR FP TYPE1 PPS 7X134MM 1; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-01770, 0001825034-2020-01771, 0001825034-2020-01772.Reported event was confirmed by review of photographs.Device history record (dhr) was reviewed and no discrepancies were found.The root cause of the reported issue is attributed to transit damage.Customer has indicated that the product will be returned to the manufacturer for evaluation, however, the product has yet to be received.Alternately, evaluation of the photographs provided confirmed that the sterile packaging (blister) is damaged.The likely condition of the parts when they left zimmer biomet control is considered conforming based on the device history record (dhr) review.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during investigation of circulated items, devices were identified with damage to their sterile packages.No patients were involved.No additional information available.
 
Event or Problem Description
Not reportable: upon investigation, it has been determined that the damage to the packaging did not breach the sterility.Event is no longer considered reportable for this device, and initial report should be voided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Reported event was confirmed by visual examination of the device.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was traced to transport/storage issues.Products have been returned.Visual evaluation of the returned products identified that the outer sterile cavities have been damaged.Sterility has not been compromised.Not reportable: upon investigation, it has been determined that the damage to the pacakaging did not breach the sterility.Event is no longer considered reportable for this device, and initial report should be voided.

Brand Name
TPRLC XR FP TYPE1 PPS 7X134MM 1
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10013280
Report Number0001825034-2020-01773
Device Sequence Number19622855
Product Code LPH
UDI-Device Identifier00880304516908
UDI-Public00880304516908
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2026
Device Model NumberN/A
Device Catalogue Number51-102070
Device Lot Number3735251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/23/2020
Supplement Date Received by Manufacturer06/04/2020
Initial Report FDA Received Date04/30/2020
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1